# SDR REXA2016100601889

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 7,164 hours, 4,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 12c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING PART OF EMERGENCY LIGHT TRACK AT ROW 12C .  REPLACED THE EMERGENCY LIGHT TRACK IAW AMM 33-51-01. OK FOR SERVICE.
